-21% Off

Febrex Plus Tablet 15’S

Original price was: ₹98.75.Current price is: ₹78.50.

  • Composition: Chlorpheniramine 2mg + Paracetamol 500mg + Phenylephrine 10mg
  • Manufacturer/Marketer – Indoco Remedies
  • To be sold on the prescription of registered medical practitioner only
Compare
Category:

Description

Febrex Plus Tablet 15’S

Febrex Plus Tablet is a medicine that helps relieve symptoms associated with the common cold. It can help manage sneezing, runny/stuffy nose, fever, headache, body pains, congestion, and watery eyes. This medicine contains three active ingredients: chlorpheniramine maleate, paracetamol, and phenylephrine. Febrex Plus Tablet is taken orally as directed by a doctor and can be taken with or without food. It’s important to swallow the tablet whole with a glass of water. Remember to consult your doctor for personalised advice and dosage instructions based on your specific condition. Please inform your doctor if you have any allergies to Febrex Plus Tablet or any other medicines. Pregnant women should consult their doctor before using this medication, and breastfeeding mothers should seek advice from their doctor as well.